Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. L. Moore
Title: Foundations of Point Set Theory
Additional book information: American Mathematical Society Colloquium Publications, Volume 13. New York, 1932. viii+486 pp.

Review Information:

Reviewer: H. M. Gehman
Journal: Bull. Amer. Math. Soc. 39 (1933), 479-483
DOI: https://doi.org/10.1090/S0002-9904-1933-05641-0
American Mathematical Society